Wagner Health Paracetamol 500mg 20 Tablets Blister Pack

In stock
$3.00
General Information ACTIVE INGREDIENT: Paracetamol 500 mg USES: Wagner Health Paracetamol • Provides temporary relief of pain associated with: • headache • arthritis • muscular and neuralgic conditions • Reduces fever
More Information
Directions Directions Take with water for pain relief and/or to reduce fever only when needed. Adults and children 12 years and over: 1 or 2 tablets every 4 to 6 hours as required, up to 8 tablets per day. Children (7 to 12 years): up to 1 tablet every 4 to 6 hours
Additional Info GimmeNow Online Store
Warnings Warnings Do not use: • in children under 7 years of age Unless advised by a doctor: • do not take this medicine for longer than a few days at a time if you are an adult • do not give this medicine to children and adolescents for longer than 48 hours at a
Brand Wagner
Short Description General Information ACTIVE INGREDIENT: Paracetamol 500 mg USES: Wagner Health Paracetamol • Provides temporary relief of pain associated with: • headache • arthritis • muscular and neuralgic conditions • Reduces fever
Write Your Own Review
You're reviewing:Wagner Health Paracetamol 500mg 20 Tablets Blister Pack
Your Rating
MORE FROM THIS BRAND
Back to Top

You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.

Wagner Health Paracetamol 500mg 20 Tablets Blister Pack

$3.00